God, it has been so terrible. about 6 months ago I was prescribed a medicine with chloroquine and then xylocaine, then I was given the medication again in an extremely large dose and it turned out the test that they needed to take to see if I actually needed it came back negative. Ever since I have had terrible burning in my stomach, weak, bluish skin, I feel sad and helpless and I went to the emergency room cause I was short of breath and my pulse all of a sudden went up to 150 beats a minute, my stomach and chest were burining. The emergency room docotor took tests and said that it was anxiety or hypertension and I needed to just take some deep breaths. I insisted it was something else. inside of me. I new something wasn't right. He said your fine. your short of breath cause of anxiety. I have spent the last two months in a daze. So weak and sad and getting sicker. Everyone kept telling me, your oxygen is fine, the buring in your stomach is indigestion. My legs have started swelling. Turns out that the antibiotics they gave me, twice, gave me methemoglobinimia. You blood isn't delivering the oxygen the way it should so you are short of breath. You heart is raising, liver hurts, weak. bluish skin. I had to search on line for months till I saw that medication I had taken such an enormously high dose of, prescribed by my doctor. Each and every symptom was what I had been searching for an answer for. When I have finally figured it out myself I have lost my insurance. It is so depressing but atleast now I know. I can take antioxidants to help it. Does anyone know a at home effective treatment to make me feel more like myself? Erin CopelandReply Follow This Thread Stop Following This Thread Flag this Discussion
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?